# SDR CALA0700071

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 61,199 hours, 32,806 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT KEEL BEAM CORRODED AT STA 500D-520, S28L.  THE CORRODED SEGMENT OF KEEL BEAM WAS REMOVED AND REPLACED IAW SRM 53-60-12.
